# SDR 99ZZZX2638

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89VG
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885112
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 3839402
- Condition: Corroded
- Location: Rudder
- Part time: 3,387 hours
- Component: 7898119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RUDDER LOWER ATTACH BOLTS AT OWNER'S REQUEST.  FOUND LOWER BOLT MISSING AND THE REMAINING BOLT SHOWING SIGNS OF CORROSION AND WEAR.  SUBMITTER SUGGESTED DUE POSSIBLY TO STRESS CAUSED BY THE ONE MISSING BOLT.
